Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Pueblo, CO

June 23, 2020Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2020, 6:28 PM MDT for Bent County, Prowers County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2020, 6:28 PM MDT (00:28 UTC)
Expired
Jun 23, 2020, 7:15 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2975 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

068 
WUUS55 KPUB 240028
SVRPUB
COC011-099-240115-
/O.NEW.KPUB.SV.W.0076.200624T0028Z-200624T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
628 PM MDT Tue Jun 23 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  West central Prowers County in southeastern Colorado...
  Northeastern Bent County in southeastern Colorado...

* Until 715 PM MDT.

* At 628 PM MDT, a severe thunderstorm was located near McClave, or
  10 miles west of Lamar, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wiley, McClave and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3818 10291 3819 10271 3794 10257 3791 10296
TIME...MOT...LOC 0028Z 351DEG 11KT 3809 10281 

HAIL...1.00IN
WIND...60MPH
 
$$
RODRIGUEZ
3 follow-up statements
836 
WWUS55 KPUB 240045
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
645 PM MDT Tue Jun 23 2020

COC011-099-240115-
/O.CON.KPUB.SV.W.0076.000000T0000Z-200624T0115Z/
Prowers CO-Bent CO-
645 PM MDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR WEST CENTRAL PROWERS AND NORTHEASTERN BENT COUNTIES...

At 645 PM MDT, a severe thunderstorm was located near McClave, or 10
miles west of Lamar, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wiley, McClave and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3818 10291 3819 10271 3794 10257 3791 10296
TIME...MOT...LOC 0045Z 351DEG 11KT 3804 10280 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
480 
WWUS55 KPUB 240100
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
700 PM MDT Tue Jun 23 2020

COC011-099-240115-
/O.CON.KPUB.SV.W.0076.000000T0000Z-200624T0115Z/
Prowers CO-Bent CO-
700 PM MDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR WEST CENTRAL PROWERS AND NORTHEASTERN BENT COUNTIES...

At 700 PM MDT, a severe thunderstorm was located 9 miles south of
McClave, or 11 miles southwest of Lamar, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
McClave and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3815 10292 3815 10269 3794 10257 3791 10296
TIME...MOT...LOC 0100Z 353DEG 11KT 3799 10280 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
705 
WWUS55 KPUB 240112
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
712 PM MDT Tue Jun 23 2020

COC011-099-240122-
/O.EXP.KPUB.SV.W.0076.000000T0000Z-200624T0115Z/
Prowers CO-Bent CO-
712 PM MDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PROWERS AND
NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 715 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3815 10292 3815 10269 3794 10257 3791 10296
TIME...MOT...LOC 0112Z 351DEG 11KT 3796 10279 

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:28 PM MDT, 3 hours earlier.

Area forecast discussion, Jun 23, 3:28 PM MDT, 3 hours before
Area Forecast Discussion
National Weather Service Pueblo CO
328 PM MDT Tue Jun 23 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 328 PM MDT Tue Jun 23 2020

A weak disturbance in the northwest flow aloft today, is helping to
kick off thunderstorms this afternoon and will continue to do so
into the evening.  The central and eastern mtns and eastern plains
will see the majority of the storms, with storms being more isolated
over the southwest mtns.  Drier low levels in the San Luis Valley
and southwest mtn areas should result in storms having the potential
for strong wind gusts.  Storms over eastern areas will have to
potential to be stronger, with heavy rain and hail.  There could
even be a few severe storms into the evening, with hail up to half
dollar size.  The more recent burn scars (Decker, Hayden Pass,
Junkins, and Spring), could see some stronger storms with heavy rain
which could pose a flash flood risk into this evening.  Most
showers/storms will likely end by midnight, but there is the
possibility of some lingering activity near the eastern border into
the late night.

It still looks like some drier air will work its way over the area
for Wed, but there will still be enough moisture for isolated to
scattered showers/storms.  Most storms Wed afternoon will be over
the central and eastern mtns and the adjacent lower elevations, with
the far southeast plains probably being dry through the afternoon,
and only some isolated shower/storms being possible over the
southwest mtns.  Although there could be one or two severe storms
with wind gusts around 60 mph and quarter size hail, at this time
the threat of severe weather on Wed should be lower than today.
Temps on Wed generally look a little warmer with upper 80s and lower
90s over the plains and upper 70s and lower 80s in the high valleys
and in the 70s in Teller County.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 328 PM MDT Tue Jun 23 2020

Wednesday Night and Thursday:

Shortwave ripples in the upper level ridge will continue to produce
showers and thunderstorms over the mountains which will spread east
over the lower elevations. The main areas that will be impacted by
the thunderstorms over the lower elevations will be over the Raton
Mesa and the Palmer Divide. The best CAPE values during Wednesday
evening will be over the Raton Mesa and across the southeastern
plains, with values around 1,500 J/kg. The limiting factor for
severe weather potential will be the wind shear, with 6km bulk
shear values around 10 to 20 kts expected. The environmental set-
up is conducive for a low end severe risk through Wednesday
evening, cells will develop quickly due to higher CAPE values, but
won't be able to be sustained due to poor shear. Gusty outflows
of around 50 mph and frequent cloud to ground lighting will be the
main risks, but there is a chance for a rogue 60 mph wind gust
and 1 inch diameter hail. The thunderstorms will dissipate around
midnight.

Warmer temperatures are expected Thursday afternoon as a ridge axis
develops overhead. High temperatures will reach the upper 90s with a
few 100F high temperatures possible over the far eastern plains. The
shortwave ripples embedded in the upper level ridge will spark
convective initiation in the late morning and early afternoon,
starting over the northern mountains, then spreading south. The
instability over the mountains is low tomorrow, so burn scar flash
flood risks are low, but still possible. Higher CAPE values will
be found east of the dryline, over the eastern plains. The
shortwave will propagate over the dryline, initializing some
strong to severe thunderstorms later tomorrow afternoon since the
CAPE values will be around 2,0000 J/kg and 6km bulk shear values
will be around 25-30 kts. Model guidance are in disagreement,
though, with the NAM and ECMWF keep the dryline over eastern
Colorado and the GFS has the dryline over western Kansas. PoP and
QPF grids represent the NAM and ECMWF.

Friday and Saturday:

Wildly different outcomes are being resolved for Friday afternoon
and Saturday. The ECMWF has a shortwave trough evolving into a
closed low over southern Colorado on Friday afternoon, where as the
GFS and NAM barely have the trough over the Great Basin and has
the trough reaching southern Colorado early Saturday morning. WPC
model diagnostics are suggesting to use a NAM/GFS blend, which I
blended with.

Sunday and Monday:

There is long term deterministic model agreement that a closed low
will propagate from the Pacific Northwest south over the Great
Basin. The ensembles, however, reveal much more uncertainty, with
high sigma values over the entirety of the closed low. Honestly,
there is a fair amount of numerical shoulder shrugs going on with
the latest guidance, but the forecast is for temperatures will be
hot again on Sunday and Monday in response to the southwesterly
flow aloft. 100F high temperatures are possible over the eastern
plains, the mid-80s over the mountain valleys, and 70s over Lake
and Teller Counties. Scattered thunderstorms are possible over
the mountains and near critical fire weather conditions over the
lower elevations. Near critical fire weather conditons are also
possible on Monday afternoon, as the low pressure center continues
to spin over the Great Basin region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 328 PM MDT Tue Jun 23 2020

VFR conditions are expected the next 24 hrs at KCOS, KPUB and KALS.
However there is the chance that some thunderstorms with heavy rain
could move into the KCOS and/or KPUB areas this evening and could
cause some brief MVFR conditions.  Storms chances at KCOS and KPUB
should end by 07Z.  On Wed showers/storms will be possible in the
KCOS area mainly after 19Z, with KALS possibly seeing showers/storms
after about 21Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...SKELLY
AVIATION...28
Hazardous weather outlook, Jun 23, 11:01 AM MDT, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Tue Jun 23 2020

COZ058>089-093>099-241715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Tue Jun 23 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected over the
southeast mountains and eastern plains today, and a few storms
could become strong to severe, mainly along and east of
Interstate 25. Gusty winds near 60 mph and hail up to half dollar
size will be possible, and locally heavy rainfall may occur on
area burn scars leading to a flash flood risk. More isolated
thunderstorms are expected over the Continental Divide, into the
San Luis and Upper Arkansas Valleys. These storms will produce
gusty winds and lightning, but little rainfall, which may lead to
fire starts given the dry fuels in the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon thunderstorms are expected
Wednesday and Thursday, with the best coverage over and near the
higher terrain. Storms will be high based, producing more gusty
outflow winds and less wetting rainfall. This will lead to
possible critical fire weather conditions, especially for areas
along the Continental Divide.

For Friday and into Saturday, slightly cooler temperatures and a
better coverage of wetting rain showers and thunderstorms can be
expected.

Warmer, drier and breezy southwesterly flow across the area on
Sunday and Monday, will allow for less thunderstorm coverage and
lead to more critical fire weather conditions across the area.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely across the eastern mountains and southeast plains this
afternoon and evening.

28/28

In the hours before

Special weather statement, Jun 23, 3:54 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
354 PM MDT Tue Jun 23 2020

COZ093-094-232230-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
354 PM MDT Tue Jun 23 2020

...SPECIAL WEATHER STATEMENT...

At 353 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Timpas, or 23 miles south of La Junta, moving east
at 15 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Otero
and northeastern Las Animas Counties.

LAT...LON 3758 10379 3776 10376 3776 10347 3747 10353
TIME...MOT...LOC 2153Z 282DEG 13KT 3766 10368

MJG
Special weather statement, Jun 23, 4:50 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
450 PM MDT Tue Jun 23 2020

COZ084-085-232330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
450 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
530 PM MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 32 miles east of Colorado Springs, moving southeast at 25
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan, Yoder and Rush.

LAT...LON 3904 10440 3909 10419 3882 10406 3874 10417
TIME...MOT...LOC 2250Z 327DEG 21KT 3898 10424

MJG
Special weather statement, Jun 23, 4:55 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
455 PM MDT Tue Jun 23 2020

COZ094-097-099-232330-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
455 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA...EAST CENTRAL
LAS ANIMAS AND SOUTHERN BENT COUNTIES UNTIL 530 PM MDT...

At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Pritchett, or 27 miles west of Springfield, moving
southeast at 10 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Pritchett.

LAT...LON 3758 10327 3768 10312 3738 10272 3730 10303
TIME...MOT...LOC 2255Z 325DEG 9KT 3755 10309

MJG
Special weather statement, Jun 23, 4:58 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Tue Jun 23 2020

COZ095-096-232345-
Western Kiowa County CO-Eastern Kiowa County CO-
458 PM MDT Tue Jun 23 2020

...SPECIAL WEATHER STATEMENT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Haswell, moving south at 15 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Eads and Haswell.

LAT...LON 3827 10311 3852 10323 3853 10317 3861 10317
      3861 10297 3844 10271
TIME...MOT...LOC 2258Z 338DEG 15KT 3853 10313

MJG
Special weather statement, Jun 23, 5:43 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
543 PM MDT Tue Jun 23 2020

COZ089-093-095>098-240045-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-Eastern Kiowa County CO-
543 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...NORTHWESTERN
PROWERS...SOUTHWESTERN KIOWA...NORTHEASTERN CROWLEY AND NORTHERN BENT
COUNTIES UNTIL 645 PM MDT...

At 543 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Queens Reservoir to 8 miles south of Haswell to
9 miles south of Wild Horse Point. Movement was south at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Lamar, Las Animas, Wiley, Cheraw, Haswell, Neeoshe Reservoir,
McClave, Blue Lake, Sweetwater Reservoir, Hasty, Neegronda Reservoir,
Arlington, Queens Reservoir, John Martin Reservoir, Caddoa and Fort
Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3802 10304 3811 10351 3852 10359 3852 10351
      3845 10310 3838 10254 3800 10243
TIME...MOT...LOC 2343Z 348DEG 15KT 3829 10269 3834 10311 3843 10350

RODRIGUEZ
Special weather statement, Jun 23, 6:25 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
625 PM MDT Tue Jun 23 2020

COZ069-070-240115-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
625 PM MDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALAMOSA...
NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 715
PM MDT...

At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Center, or 27 miles north of Alamosa, moving
southeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3785 10609 3792 10598 3780 10575 3764 10601
TIME...MOT...LOC 0024Z 320DEG 12KT 3785 10601

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:00 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa60 min
Jun 23, 6:25 PM MDTSpecial Weather StatementPUBAlamosa50 min
Jun 23, 7:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jun 23, 7:10 PM MDTSpecial Weather StatementPUBAlamosa50 min
Jun 23, 7:57 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers33 min
Jun 24, 1:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jun 24, 2:27 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
Jun 24, 3:34 PM MDTSpecial Weather StatementPUBCostilla41 min
Jun 24, 4:15 PM MDTSpecial Weather StatementPUBSaguache45 min
Jun 24, 4:46 PM MDTSpecial Weather StatementPUBOtero44 min
Jun 24, 5:29 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.